Stochastic Comparisons for Multivariate Shock Models
Franco Pellerey
Journal of Multivariate Analysis, 1999, vol. 71, issue 1, 42-55
Abstract:
Consider two devices subjected to shocks arriving according to two identically defined counting processes. Let N1 and N2 be the random numbers of shocks until failure of the two devices, respectively, and let T1 and T2 be their random lifetimes. Conditions such that stochastic orders between N1 and N2 are preserved by T1 and T2 have been investigated in recent literature. Here we study this problem in a multivariate setting, considering systems of non-independent components, and we extend some known results to multivariate stochastic orders. Two kinds of multivariate generalizations are considered; the case that each one of the components is subjected to its own fond of shocks and the case that all the components of the same system are subjected to a common font of shocks.
Keywords: multivariate; shock; models; multivariate; random; sums; multivariate; stochastic; orders (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(99)91833-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:71:y:1999:i:1:p:42-55
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().